MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET
Model Number AQL-100CBS
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "problem description problem description caller: hologic employee (tm) name: (b)(6).Part ship date: (b)(6) 2022.Date of procedure: (b)(6) 2023.Date product support or hologic employee notified of issue reported: 5/4/2023.Issue reported: negative deficit.Troubleshooting performed: performed a manual count.Dr.Who performed the procedure: unknown.Patient status: no injury reported or pae.Replacement requested: yes.Is product returning for investigation: yes.Detailed description: thomas reports that during a procedure today, the deficit suddenly dropped and went down to -300 and continued to drop.A manual count was required to complete the case.Thomas also reports that similar issues have happened in other cases, however he does not know specific numbers.Thomas was present for the case today.".
 
Additional Manufacturer Narrative
No patient harm was reported.The description of the event is very poor and the end user has not re-sponded to our requests.However, the device was sent in for evaluation and it was determined that the weighing cells were warped.Therefore, it is confirmed that the scale malfunctioned.Deficit testing per-formed by the technical service of the manufacturer resulted in a deficit being too high, but it has not been confirmed that the displayed deficit has negative values.

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100S
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststra[?]e 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key17090023
Report Number3002914049-2023-00005
Device Sequence Number6172847
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown